# SDR XN0A1345

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 37,704 hours, 19,108 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Line
- Condition: Loose
- Location: Bleed Sense
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED REGULATOR FAULT 90 DEGREE CELSIUS, 0 PSI, COULD NOT PRESSURIZE.  NR 1 BLEED OVER TEMP, COULD NOT PRESSURIZE, USED APU FOR PRESSURIZATION, LIMIT 15000 FT, RETURNED TO VHH.  FOUND LOOSE SENSE LINE, SECURED LINE OPS CHECK NORMAL IAW A300 AMM CHAPTER 36-11-00. INSPECTED TEMP SENSOR, NO FAULTS FOUND. PERFORMED FUNCTIONAL GROUND CHECK, NORMAL AS PER A300 AMM CHAPTER 36-11-00. (STATUS:ORIG/CLOSED)
